# SDR DALA2016010300058

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 112,627 hours, 16,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION-AFT CABIN RT FRAME AT BS 1348 BETWEEN S18R AND S20R FOUND CORROSION.  REFER TO CPCP TASK 53-252-01L, OUT OF LIMITS IAW SRM 53-00-15. REPAIRED IAW ERA 534299-14.
